# SDR HEEA060479

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARMATURE LOOKS AND SMELLS BURNT.
